MathSciNet Relay Station
MathSciNet bibliographic data
MR529225 (80b:60092) 60J15 (60B15)
Högnäs, Göran On recurrent random walks on abelian semigroups. Proc. Amer. Math. Soc. 75 (1979), no. 1, 111–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement